# SDR DALA13052070861

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 79,910 hours, 77,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EVACUATION LIGHT INOPERATIVE.  FOUND BAD POWER SUPPLY B5-50 AND REPLACED EMERGENCY LIGHT.  OP'S CK GOOD.  AMM 33-55-00 OK FOR SERVICE.
